Open Journal of Statistics

Vol.2 No.4(2012), Paper ID 23731, 14 pages

DOI:10.4236/ojs.2012.24045

 

Minimum Penalized Hellinger Distance for Model Selection in Small Samples

 

Papa Ngom, Bertrand Ntep

 

Department of Mathematics and Computer Science, Cheikh Anta DIOP University, Dakar, Sénégal Laboratory of Applied Mathematics (LMA), FST
Department of Mathematics and Computer Science, Cheikh Anta DIOP University, Dakar, Sénégal Laboratory of Applied Mathematics (LMA), FST

 

Copyright © 2012 Papa Ngom, Bertrand Ntep et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


P. Ngom and B. Ntep, "Minimum Penalized Hellinger Distance for Model Selection in Small Samples," Open Journal of Statistics, Vol. 2 No. 4, 2012, pp. 369-382. doi: 10.4236/ojs.2012.24045.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.